# SDR RAIA00808016

- Difficulty date: August 15, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 20,580 hours, 18,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Passenger Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLT 5483 - STL - PASSENGER DOOR DIFFICULT TO OPEN.  MAINTENANCE LUBRICATED THE MAIN DOOR LATCH ASSEMBLY.  OPS CHECKED GOOD.  (S)
